The range of vector-valued analytic functions

J. Globevnik Institute of Mathematics, Physics and Mechanics, University of Ljubljana

TBD mathscidoc:1701.332434

Arkiv for Matematik, 14, (1), 113-118, 1975.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 144 downloads ] [ 0 comments ]
@inproceedings{j.1975the,
  title={The range of vector-valued analytic functions},
  author={J. Globevnik},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457953366243},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={113-118},
  year={1975},
}
J. Globevnik. The range of vector-valued analytic functions. 1975. Vol. 14. In Arkiv for Matematik. pp.113-118. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457953366243.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved